MAUDE Adverse Event Report: INVIVO CORPORATION PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM; PHYSIOMONITORYING SYSTEM, INFO

INVIVO CORPORATION PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM; PHYSIOMONITORYING SYSTEM, INFO
Model Number FC2010
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of previously closed service orders that were reclassified as complaints; discovered as part of a retrospective remediation review.
 
Event or Problem Description
The customer reported that the monitor did not display correctly.The device was not in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.

Brand Name
PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM
Common Device Name
PHYSIOMONITORYING SYSTEM, INFO
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key11686306
Report Number1051786-2020-00052
Device Sequence Number14624909
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public(01)00884838084902
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC2010
Device Catalogue Number453564634201
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2017
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1